# SDR SWAA2024121058882

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AT AFT CARGO COMPARTMENT 2024-691813<[01] REPLACED SHIELD WEB LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G AND DWG 146A0081 SHEET 25 REV A.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED COMPLETE TASK RII
